# SDR CALA2023051901560

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: R-2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR THRESHOLD INNER CORD IS CORRODED REF AAR N/R 9672151 REMOVED AND INSTALLED INNER CHORD RIGHT SIDE R-2 DOOR AS PER B737 SRM 51-40-02-0G-0.
